Too good to be true
- 03-16-2004, 10:13 AM
Too good to be true
So I finished my first M1T cycle two weeks ago, and I am 2 weeks into my PCT with Nolva at 40mg a day.
My cycle consisted of 10mg ED of LG's M1T with 2 squirts of 4AD ED as well. I had no sides while on. Checked my blood pressure, and the highest it ever got was 131/85, while the rest of the time it stayed around 125/75. I was gaining strength, leaning up (at just over maint. level cals) and putting on some LBM. No cramping, no acne, no M1T flu symptoms. No loss of libido, not much testicular atrophy. Needless to say I was extremely pleased with everything.
The last 3 days I started getting really sore nips, so I took 10mg Nolva, just to be safe, and then began my normal PCT.
Once I started my PCT, I upped my calories, and added creatine. My problem is, my gains disappeared, and since the first day I took nolva, I've had flu-like symptoms. Anyone have nolva-flu? I've lost most to all of the weight I put on, and my strength is actually lower than when I started my cycle. I am also noticing more testicular atrophy now compared to while on, and I have absoultely no libido.
My questions are, even though my test levels are in the gutter right now, how did I lose so much strength so quickly? It wasn't like I gained some insane amount of strength, just nice solid gains. I still have a fair amount of M1T left over, and had planned on doing another 4 week cycle. After seeing how bad it looks like I got shutdown at the conclusion of my cycle, I may opt for 2 on 2 off in the future.
So any thoughts on why I seemingly got all my sides at once on PCT, and none while in cycle? Think I should do one more week of nolva at 40mg instead of lowering the dose like originally planned?
Just wanted others input.
- 03-16-2004, 10:26 AM
It sounds to me like your size & strength loss are due to being sick, I doubt it has anything to do with Nolva. You just got hit with the flu at the worst possible time. Most people lose a few lbs & get weaker with the flu. Your strength should come back in a week, & keep your calories high throughout PCT to get your weight back up. It is probably water weight you lost.
I am a few days into PCT after a 4-week M1t/4ad cycle. My libido was strong as ever thru the last day of the cycle, but now has significantly reduced while taking nolva/clomid the past 4 days. Shutdown is normal from m1t, its been proven to shut natty test down after only a few days. You should be OK after 4 weeks of PCT.
- 03-16-2004, 10:36 AM
I still think the nolva had an impact on me being sick. I don't have many symptoms with the main being a really bad cough, but it hit me HARD the day I started nolva. It wasn't like my usual sicknesses where I feel it gradually getting worse and worse.
Either way, I may just be looking into it too much.
03-16-2004, 11:55 AM
how much did u gain on your cycle?and how much did u lose?
03-16-2004, 01:13 PM
Gained 9lbs on the scale, but I lost some fat as well while on. Maybe 12lbs gained with 3-4lbs of fat lost? I haven't weighed myself in a few days, but I was back down to about 2-3lbs what I started at.
03-17-2004, 07:57 AM
just to add my 2 cents. i did my m1t cycle back towards the end of january. i ran it for 3 weeks cause i didn't have any sides while on (except for lethargy but i took my pill at night so it didn't matter). but as soon as i came off, i got some sides. my back broke out with acne, my libido was in the ****ter, i was cranky, and rather unmotivated about everything. not to mention i was comparing my lifts to what they were when i was on and that was bringing me down too cause i did lose some strength. i didn't lose my gains though. i managed to keep all 7 lbs i gained...i used clen in my post cycle tho so that may have had something to do with it.
the sides sucked but the gains i experienced were great, i was impressed. ya i think i'll run it again, maybe with some 1,4 next time.
03-17-2004, 09:31 AM
just from personal experience, i think you got m1t flu, just about the time you quit taking it. the last time i tried to do a 2 wk cycle,after 1 week, my throat got sore, sinus got sore, glands, etc. my jaws and cheekbones even hurt. i had to stop taking it, and everything cleared up in a few days. theres too many people getting sick on m1t to dismiss it as coincidence.
03-17-2004, 03:15 PM
I think what happened was your elevated estrogen levels from the 4-AD kept your immunity up while on cycle and so even tho you had the flu during your cycle, you only felt it when you stopped. There is a strong correlation between estrogen levels and immunity, so it's not the nolva.
Last edited by quasar; 03-17-2004 at 07:23 PM.
Similar Forum Threads
- By machorox123 in forum AnabolicsReplies: 2Last Post: 06-21-2011, 02:06 PM
- By nonidentity in forum Nutrition / HealthReplies: 13Last Post: 03-02-2011, 01:52 PM
- By afboy143 in forum SupplementsReplies: 30Last Post: 03-12-2010, 06:45 PM
- By irish bull in forum SupplementsReplies: 7Last Post: 06-22-2008, 07:47 PM
- By joebb500 in forum Nutrition / HealthReplies: 4Last Post: 02-26-2006, 11:24 AM